MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORBIT GALAXY; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL ORBIT GALAXY; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 640CF0510
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during a coil embolization, the physician attempted to advance a orbit galaxy coil (product code: 640cf0510, lot number: 31606031) through a microcatheter (non company brand).The coil became impeded at the proximal end of the microcatheter (mc) and could not be advanced further.The physician then retracted the coil without resistance, removed it from the system, and replaced it with a new coil.The procedure was completed successfully using the replacement coil.The microcatheter remained in use and was not exchanged.No patient injury or adverse clinical impact was reported.Additional event information received on 04-jan-2026 indicated that the event did not result in any undue procedural delay that could be considered clinically significant.The microcatheter was a sl-10.A synchro micro guide wire was successfully used with the microcatheter prior to or after the encountered resistance.The target vessel was the c7 segment (communicating segment) of the internal carotid artery.The vessel was relatively tortuous.The device did not appear damaged at any time.A continuous flush was maintained.The tip of the introducer was firmly installed into the hub of the microcatheter and locked with the rhv during device advancement.Based on the product analysis of the device received, the coil is kinked.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4) the purpose of this mdr submission is to document the findings of the device investigation.The embolic coil was found to be kinked, which meets the applicable regulatory reporting criteria.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.The device was returned to j&j medtech for further evaluation.A non-sterile og tdl cmplx fill coil 5x10 was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and only the detached embolic coil was returned for evaluation.The coil was inspected under microscopic magnification, and multiple kinks were noted; however, it remained attached to the delivery system.Some dried blood residue was also observed.Even though the issue regarding a coil being impeded in the proximal end of the microcatheter cannot be evaluated through functional test, it can be confirmed based on the conditions in which the coil was returned.The kinked conditions noted on the embolic coil are considered to be secondary to the impeded condition encountered during the procedure where force may have been inadvertently applied to the device in an attempt to overcome the friction.Factors not described in the event description may have contributed to the issue encountered during the procedure; however, this cannot be conclusively determined.There is no indication that the issue reported in the complaint is a result of a defect inherently related to the device.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device 31606031 number, and no internal actions related to the malfunction were identified.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) contains the following recommendations: never advance, withdraw, or torque the delivery tube against resistance without first determining the cause of resistance under fluoroscopy.Manipulation of the delivery tube against resistance can cause damage and/or premature detachment of the coil.If unusual friction is noted within the infusion catheter, remove the detachable coil system.If friction is noted with any subsequent detachable coil system, carefully examine the detachable coil system and the infusion catheter for possible damage.Replace both if necessary.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ORBIT GALAXY
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24269323
Report Number3008114965-2026-00241
Device Sequence Number10120765
Product Code KRD
UDI-Device Identifier10886704030294
UDI-Public(01)10886704030294(17)270228(10)31606031
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number640CF0510
Device Lot Number31606031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER)
Patient SexUnknown